MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 60726807
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A bayer service representative responded to the site and replaced the pivot knuckle assembly which restored the injection system to normal operation.Bayer product analysis examined and analyzed the returned pivot knuckle assembly.Visual examination confirmed a sheared bushing screw within the pivot knuckle assembly.The sheared bushing screw allowed the pivot knuckle to release and the injector head to disengage.
 
Event or Problem Description
The customer reported the following: as the technologist was maneuvering the injector into position for a patient exam, the injector head disengaged from the mounting structure.The injector head was caught by the technologist which prevented it from falling to the floor.No injury or adverse event was reported.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
1 bayer drive
indianola, pa
MDR Report Key10100484
Report Number2520313-2020-00022
Device Sequence Number2654034
Product Code DXT
UDI-Device Identifier00616258008943
UDI-Public(01)00616258008943
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60726807
Device Catalogue NumberSCT W/CERTEGRA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/02/2020
Initial Report FDA Received Date05/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1